# SDR SIMA20120423001

- Difficulty date: April 23, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 18,691 hours, 16,037 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3239 THE CREW REPORTED THE MAIN CABIN DOOR WAS HARD TO OPEN AND CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED ROLLERS ON MAIN CABIN DOOR.  THE OPERATIONAL CHECK WAS GOOD AMM 52-18-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
